# SDR 2001UALA01274

- Difficulty date: June 29, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 66,617 hours, 17,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSE REPAIR DOUBLER CHAFED AND GOUGED UNDER RT H-STAB LOWER BANANA FAIRING AT STA 1816.  INSTALLED REPAIR PER SRM 53-80-01 AND 51-40-2.  MAJOR REPAIR.
